# SDR HALA2018103000552

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 16,221 hours, 2,588 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Crew Rest
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LOWER CREW REST SMELLS OF SMOKE, ELECTRICAL.  INSPECTED CREW REST LIGHTS/CIRCUIT BREAKERS, EYEBALL VENTS, DOORWAY AND SURROUNDING AREA. NO BURNING SMELLS NOTED. OK FOR SVC.
